Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On pure states of $ C\sp{\ast} $-algebras


Author: Shôichirô Sakai
Journal: Proc. Amer. Math. Soc. 17 (1966), 86-87
MSC: Primary 46.65
DOI: https://doi.org/10.1090/S0002-9939-1966-0188817-2
MathSciNet review: 0188817
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Dixmier, Les $ {C^{\ast}}$-algèbres et leurs représentations, Gauthier-Villars, Paris, 1964. MR 0171173 (30:1404)
  • [2] J. M. G. Fell and J. Feldman, Separable representation of rings of operators, Ann. of Math. 65 (1957), 241-249. MR 0084751 (18:915f)
  • [3] M. Takesaki, On the nonseparability of singular representations of operator algebras, Kōdai Math Sem. Rep. 12 (1960), 102-108. MR 0119113 (22:9879)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.65

Retrieve articles in all journals with MSC: 46.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0188817-2
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society